# SDR CALA2025010901844

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N27252
- Make and model: Boeing 737-8
- Aircraft serial: 43932
- Aircraft time: 12,233 hours, 4,277 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Cap
- Part number: 654498013
- Condition: Missing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC PRESSURIZATION MULE FITTING COUPLINGS DUST CAPS ARE NOT INSTALLED. INSTALLED DUST CAPS ON LEFT HYDRAULIC PRESSURIZATION MULE FITTINGS REF AMM 29-11-08.
